# SDR 97FDEA00112

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0328 002, FUSE STRINGER 3L BENT AND CRACKED IN UPPER LEG AT FUSE STA 1040.  CRACK LENGTH APPROX 0.312.  STRAIGHTENED STRINGER AND STOP DRILLED ENDS OF CRACK, CONFIRMED BY DYE PENETRANT INSP.  INSTALLED REPAIR DOUBLER TO STRINGER 3L UPPER LEG PER SRM 53-10-3.
